# SDR SWAA2022041126012

- Difficulty date: December 3, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 39,637 hours, 19,917 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Delaminated
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENAGE TAIL CONE LEFT HAND SIDE WHERE ELEVATOR SEAL RUBS HAS AN AREA OF DELAMINATION / REPAIRED EMPENAGE TAIL CONE 4H SIDE AREA OF DECLAMINATION I/A/W B737-700 SRM'S 53-80-70-2R-1 REV 69+51-70-04-2R-1 REV 69+ 51-70-04-2R-0 REV 69 AND B737-700 AMM 51-21-99-300-801 REV 69 (A22759)(A50534)(A13438)
